Table of Contents
Journal of Discrete Mathematics
Volume 2014 (2014), Article ID 985387, 7 pages
http://dx.doi.org/10.1155/2014/985387
Research Article

Hermitian Self-Orthogonal Constacyclic Codes over Finite Fields

Centre for Advanced Study in Mathematics, Panjab University, Chandigarh 160014, India

Received 21 July 2014; Accepted 23 October 2014; Published 12 November 2014

Academic Editor: Tamir Tassa

Copyright © 2014 Amita Sahni and Poonam Trama Sehgal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Necessary and sufficient conditions for the existence of Hermitian self-orthogonal constacyclic codes of length over a finite field , coprime to , are found. The defining sets and corresponding generator polynomials of these codes are also characterised. A formula for the number of Hermitian self-orthogonal constacyclic codes of length over a finite field is obtained. Conditions for the existence of numerous MDS Hermitian self-orthogonal constacyclic codes are obtained. The defining set and the number of such MDS codes are also found.